I've always been irregular with my periods which was no problem for me really until I got engaged. Went to the doc and she prescribed Yasmin to make me more regular. This is the first contraceptive I've ever been on so wasn't sure what to expect really; but now I've been on the pill for 18days (1st 3days was very nauseous) feel fine but been spotting everyday!!! I DON'T WANT TO BE SPOTTING ON MY WEDDING (21st Nov) OR ON MY HONEYMOON (till the 28th). I also read that one should get her period during the taking of the placebos (which doesn't really make sense to me cos that makes the cycle less than 28 days) and if that's the case I would be starting to take the second "batch" of placebos (from second pack of pills) on the 21st November which means I would start on my wedding or during my honeymoon!!! Not sure what to do, should I quit after finishing my first pack of Yasmin, then hopefully I'll only start my next period at the end of November/early Jan, or what? (btw my two periods before starting Yasmin were 28days and 30days - very unusual for me - but I decided to just go on Yasmin anyway in case the wedding jitters cause me to return to my unpredictable irregularity)